PDA

View Full Version : (opioids) How much tramadol should i take for a good high?



whitey34
30-08-2010, 01:58
i recently got ahold of about 20 tramadol 50mg pills
i wanna get a good high outta it without hurting myself
let me know please

jamesBrown
30-08-2010, 02:02
Well, if you take opiates(hydrocodone, oxy, etc...) AT ALL.....I would say take ZERO tramadol.... save it for when your withdrawing from a better drug.

But if its your first time with opiates, just take like 4 pills to start and see what that does to you and then go form there. But be aware of the dangers of hurting your liver, or causing seizures at high doses.

Also, try potentiating it with something...ive never done this but im sure there is plenty of info on BL about potentiating tramadol...just search for it. It could possibly greatly increase the euphoric benefits.

...but most of all, BE SAFE. make sure you have gotten correct information from the right people before you do something potentially dangerous.

Dr Pepper
30-08-2010, 02:05
Depends on your tolerance to opiates.
If opiate-naive, i'd take one and then another an hour later. If not, take one every 30 minutes, but do not exceed 400 mg as a seizure can result. Especially if you are on other meds that reduce seizure threshold. The reason you space them out is so the active metabolite, o-desmethyl-tramadol, is able to accumulate. If you take them all at once, the opiate effects will be hard to enjoy with all the adrenergic and serotonergic effects. The high will take a while to come on.

whitey34
30-08-2010, 02:29
i just took 5,
im startin to nod

and i googled potentiating tramadol
it said grapefruit juice does lol

jamesBrown
30-08-2010, 02:33
i just took 5,
im startin to nod

and i googled potentiating tramadol
it said grapefruit juice does lol

yup, grapefruit juice works good, i think the white kind works better than the red.....atleast thats what ive read.

Sounds to me like you havent had much experience with opiates....especially if 250 mg's of tramadol is making you nod. I wish I was like you. Even when I first started taking opiates It would have taken me atleast ten times that to get a high at all.....natural tolerance I guess......it led me to a heroin addiction which im still recovering from....so be carefull.

whitey34
30-08-2010, 02:35
oh yeah
i usually just smoke some weed a bit
but i got ahold of this and i wondered it might be worth a good night

and this is the first time i ever tried opiates

i also had a weird experience with 5 ambiens, but thats about it lol

jamesBrown
30-08-2010, 02:52
oh yeah
i usually just smoke some weed a bit
but i got ahold of this and i wondered it might be worth a good night

and this is the first time i ever tried opiates

i also had a weird experience with 5 ambiens, but thats about it lol

Wow...you really are a true "newbie"....

...long term advice....stay away from strong opiates unless absolutely needed.
I PROMISE you will be happier in the long run if you do.

^^^just my 2 cents.

volp
30-08-2010, 03:11
Wow nodding off trams. I wish I could go back 15 years or reset my tolerance.

I hate messing with trams, even as a pain med. That danger level is just too easily reachable.

Jolly Joyrider
30-08-2010, 19:42
whitey34, Hi, anyone that reads this, Hi.
Be aware that Tramadol may cause an INTENSE headache for about a day after using it. It sure did for me!
Plenty of water seemed to help, Weed also helped ease the pain.
I considered taking Codeine but was afraid it may cause an increase in cranial pressure or something, the pain was already unbarable and I felt nauseous, I did not want to risk it... Eventually the headache faded, by the next morning, ~36hrs after ingestion, the headache lasted over 24hrs!
I am quite sure that I could have simply taken more Tramadol and my headache would have gone within the hour, but it's obvious what that could have lead to, a mild form of physical addiction to Tramadol, which in turn could have escallated...

As for the actual experience of administering Tramadol... I took 2x 100mg, 8hr interval.
Felt a little euphoria, numbed, energetic, apathetic,not a bad experience in itself but too expensive for me.
It was when I did not take the next dose that the headache began.

I hope Tramadol doesn't cause this reaction with you and that you have a blissful experience without a high price.

jamesBrown
30-08-2010, 19:58
whitey34, Hi, anyone that reads this, Hi.
Be aware that Tramadol may cause an INTENSE headache for about a day after using it. It sure did for me!
Plenty of water seemed to help, Weed also helped ease the pain.
I considered taking Codeine but was afraid it may cause an increase in cranial pressure or something, the pain was already unbarable and I felt nauseous, I did not want to risk it... Eventually the headache faded, by the next morning, ~36hrs after ingestion, the headache lasted over 24hrs!
I am quite sure that I could have simply taken more Tramadol and my headache would have gone within the hour, but it's obvious what that could have lead to, a mild form of physical addiction to Tramadol, which in turn could have escallated...

As for the actual experience of administering Tramadol... I took 2x 100mg, 8hr interval.
Felt a little euphoria, numbed, energetic, apathetic,not a bad experience in itself but too expensive for me.
It was when I did not take the next dose that the headache began.

I hope Tramadol doesn't cause this reaction with you and that you have a blissful experience without a high price.

I doubt most people will have this reaction to tramadol...but its good to know that it actually DOES happen to some people....thanks for the input.

I dont think the OP has to worry about anything like that....just make sure you dont take too much to where you OD or have a seizure.....this is usually very hard to do but some people are more prone to these things happening than others....so be careful.